3-Consecutive c-colorings of graphs

Csilla Bujtás, E. Sampathkumar, Zsolt Tuza, M. S. Subramanya, Charles Dominic

Research output: Article

12 Citations (Scopus)

Abstract

A 3-consecutive C-coloring of a graph G = (V,E) is a mapping ρ : V → ℕ such that every path on three vertices has at most two colors. We prove general estimates on the maximum number X3CC(G) of colors in a 3-consecutive C-coloring of G, and characterize the structure of connected graphs with X3CC(G) ≥ k for k = 3 and k = 4.

Original languageEnglish
Pages (from-to)393-405
Number of pages13
JournalDiscussiones Mathematicae - Graph Theory
Volume30
Issue number3
DOIs
Publication statusPublished - 2010

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of '3-Consecutive c-colorings of graphs'. Together they form a unique fingerprint.

  • Cite this

    Bujtás, C., Sampathkumar, E., Tuza, Z., Subramanya, M. S., & Dominic, C. (2010). 3-Consecutive c-colorings of graphs. Discussiones Mathematicae - Graph Theory, 30(3), 393-405. https://doi.org/10.7151/dmgt.1502